# SDR CA131105010

- Difficulty date: March 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Engine: Pwc PW617FE
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Condition: Blocked
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) FUEL MANIFOLD DETERMINED TO EXHIBIT CARBON BLOCKAGE OF INTERNAL PASSAGES DISRUPTING FUEL FLOW TO INTEGRAL FUEL NOZZLES AND LIMITING MAXIMUM AVAILABLE FLOW. THIS RESULTS IN PRESSURE RELIEF VALVE ACTIVATION AND APR HEADROOM FAULT INDICATIONS. MFG IS INVESTIGATING AND WILL IN FORM OF CORRECTIVE ACTION THROUGH SCHEDULED SERVICE DIFFICULTY REVIEWS WITH TCCA.
